# SDR CALA0800070

- Difficulty date: December 30, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 24,291 hours, 8,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FOR AFT EMERGENCY LIGHT POPPED.  REPLACED EMERGENCY CHARGER AND BATTERY PACK PER AMM 33-51-06.
